Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 681637, 3 pages
http://dx.doi.org/10.1155/2013/681637
Research Article

Multiplicative Isometries on Some -Algebras of Holomorphic Functions

1Department of Mathematics, Iwate Medical University, Yahaba, Iwate 028-3694, Japan
2Academic Support Center, Kogakuin University, Tokyo 192-0015, Japan

Received 30 November 2012; Accepted 24 May 2013

Academic Editor: Gestur Ólafsson

Copyright © 2013 Yasuo Iida and Kazuhiro Kasuga. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Stephenson, “Isometries of the Nevanlinna class,” Indiana University Mathematics Journal, vol. 26, no. 2, pp. 307–324, 1977. View at Google Scholar
  2. A. V. Subbotin, “Isometries of Privalov spaces of holomorphic functions of several variables,” Journal of Mathematical Sciences, vol. 135, no. 1, pp. 2794–2802, 2006. View at Publisher · View at Google Scholar · View at Scopus
  3. Y. Iida and N. Mochizuki, “Isometries of some F-algebras of holomorphic functions,” Archiv der Mathematik, vol. 71, no. 4, pp. 297–300, 1998. View at Google Scholar · View at Scopus
  4. A. V. Subbotin, “Linear isometry groups of Privalov's spaces of holomorphic functions of several variables,” Doklady Mathematics, vol. 60, no. 1, pp. 77–79, 1999. View at Google Scholar · View at Scopus
  5. O. Hatori and Y. Iida, “Multiplicative isometries on the Smirnov class,” Central European Journal of Mathematics, vol. 9, no. 5, pp. 1051–1056, 2011. View at Publisher · View at Google Scholar · View at Scopus
  6. S. Mazur and S. Ulam, “Sur les transformationes isométriques d'espaces vectoriels normés,” Comptes Rendus de l'Académie des Sciences Paris, vol. 194, pp. 946–948, 1932. View at Google Scholar
  7. A. J. Ellis, “Real characterizations of function algebras amongst function spaces,” Bulletin of the London Mathematical Society, vol. 22, pp. 381–385, 1990. View at Google Scholar
  8. O. Hatori, Y. Iida, S. Stević, and S.-I. Ueki, “Multiplicative isometries on F-Algebras of holomorphic functions,” Abstract and Applied Analysis, vol. 2012, Article ID 125987, 16 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus